Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

Unstable blowups


Author: Jacopo Stoppa
Journal: J. Algebraic Geom. 19 (2010), 1-17
DOI: https://doi.org/10.1090/S1056-3911-08-00503-1
Published electronically: December 8, 2008
MathSciNet review: 2551756
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ (X,L)$ be a polarised manifold. We show that K-stability and asymptotic Chow stability of the blowup of $ X$ along a 0-dimensional cycle are closely related to Chow stability of the cycle itself, for polarisations making the exceptional divisors small. This can be used to give (almost) a converse to the results of Arezzo and Pacard (2004 and 2007) and to give new examples of Kähler classes with no constant scalar curvature representatives.


References [Enhancements On Off] (What's this?)


Additional Information

Jacopo Stoppa
Affiliation: Università di Pavia, Dipartimento di Matematica “F. Casorati”, Via Ferrata 1, 27100 Pavia, Italy
Address at time of publication: Department of Mathematics, Imperial College, London SW7 2AZ, United Kingdom
Email: jacopo.stoppa@unipv.it

DOI: https://doi.org/10.1090/S1056-3911-08-00503-1
Received by editor(s): June 26, 2007
Received by editor(s) in revised form: October 8, 2007
Published electronically: December 8, 2008
Additional Notes: The author was supported by a Ph.D. Studentship of the University of Pavia and is grateful to Imperial College, London, for the kind hospitality.

American Mathematical Society